# SDR REXA950066

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 6,620 hours
- Stage of operation: CL
- Nature of condition: B, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NOTED HIGH OIL TEMP ON LEFT ENGINE AND LOW OIL PRESS.  ELECTED TO RETURN TO AIRPORT.   THE FLIGHT ATTENDANT INFORMED US THERE WAS FUMES IN THE CABIN.  CALLED CFRS AND DECLARED AN EMERGENCY.  AFTER LANDING AND CLEARING RUNWAY THE CFRS NOTIFIED US OF A POSSIBLE FIRE ON THE LEFT SIDE.  PROCEEDED WITH ENGINE FIRE PROCEDURES AND EVACUATED THE PAX FROM RIGHT SIDE.  LEFT T-HANDLE WAS PULLED LEFT EXTINGUISHER ACTIVATED.  REMOVED AND REPLACED LEFT ENGINE IAW AMM 71-00-00.  PERFORMED ENGINE BREAK IN RUNS AND CHECKS.  GROUND RUNS GOOD.  NO LEAKS NOTED, OK FOR CONTINUED SERVICE.  (M)
